MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 1 S/A BP-1; COATED VICRYL* (POLYGLACTIN 910) SUTURE

ETHICON INC. VCL CT BRD VIO 36IN 1 S/A BP-1; COATED VICRYL* (POLYGLACTIN 910) SUTURE
Model Number JB645G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: g07002 - device not returned.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: please provide the lot number: unk.Do you have any photos available for visual analysis? yes, the photos are attached.Please clarify if the product was used in the patient: no.If yes, was there any adverse consequence associated with the patient? na.If the description of the needle is correct with, it seems that the customer intend to use the complaint sample as it is without returning it.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, and strength ¿ = 2360 g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and barbed suture was used.Before use on the patient, the surgeon asked the sales rep about changing the product number from jb645 to jb645g, and the appearance of the box.The surgeon commented the following.¿i think the picture of the needle on the box is not a dull needle.Because the description of the dull needle is marked with a circle instead of, please confirm whether the needle inside is correct.¿ no adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/31/2023.H6 component code: g07002 no device returned.H6 component code: c22 - photo analysis.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Photo analysis: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photographs show two boxes with product codes jb645g with lot number phk102 and jb645 with lot number rcmscq both boxes are in accordance with specifications.The finished drawing was compared with the received image and all information was correct.As part of our quality process, the manufacturing records for this lot serial number were reviewed and manufacturing standards were met prior to the release of this lot.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring of complaint information for potential safety signals is conducted through complaint trends as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 36IN 1 S/A BP-1
Common Device Name
COATED VICRYL* (POLYGLACTIN 910) SUTURE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16383455
Report Number2210968-2023-01143
Device Sequence Number14876498
Product Code GAM
UDI-Device Identifier10705031462434
UDI-Public10705031462434
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberJB645G
Device Catalogue NumberJB645G
Device Lot NumberPHK102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown